# SDR UPS99829060

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 97540241
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C123, FLOORBEAM SUPPORT FITTING AT STA 280 RT SIDE IS CRACKED.  REMOVED AND REPLACED FITTING IAW DWG 9754024 AND SRM 51-1-20D.
